Skip to main content
placeholder image

C1,1-regularity of constrained area minimizing hypersurfaces

Journal Article


Abstract


Publication Date


  • 1991

Citation


  • Sternberg, P., Ziemer, W. P., & Williams, G. (1991). C1,1-regularity of constrained area minimizing hypersurfaces. Journal of Differential Equations, 94(1), 83-94. doi:10.1016/0022-0396(91)90104-H

Scopus Eid


  • 2-s2.0-0012708850

Web Of Science Accession Number


Start Page


  • 83

End Page


  • 94

Volume


  • 94

Issue


  • 1

Abstract


Publication Date


  • 1991

Citation


  • Sternberg, P., Ziemer, W. P., & Williams, G. (1991). C1,1-regularity of constrained area minimizing hypersurfaces. Journal of Differential Equations, 94(1), 83-94. doi:10.1016/0022-0396(91)90104-H

Scopus Eid


  • 2-s2.0-0012708850

Web Of Science Accession Number


Start Page


  • 83

End Page


  • 94

Volume


  • 94

Issue


  • 1